# SDR ASAA2021111336597

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 65,643 hours, 33,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 10 ABC AND 16CB AISLE EMERGENCY LIGHTS INOP. GROUNDED - YES. RELAMPED NOTED LIGHTS NO HELP. REMOVED AND REPLACED M1670 BATTERY PACK REF B737-700 AMM 33-51-06, CHARGE TIME ACCOMPLISHED AND OPS CHECK GOOD REF AMM 33-51-06 10 ABC AND 16CB LIGHTS CHECK GOOD.
